# SDR HEEA0013203

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Leaking
- Location: Power Sect
- Part time: 15,882 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM COMPRESSOR AREA AND FORWARD COMBUSTION DRAIN.
